Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
REtroLIfe

Should I start Accutane?

Recommended Posts

I went to my Dermatologist recently and told I have been using Tretinoin and Tetracycline, and it helped my skin quite good, but then it tapered off and she suggested I should go on accutane and get this acne over with. If the effects of tretinoin has tapered off should I go on Accutane? And I also think my skin isn't really bad, so would going on 10 mg be a good move?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×